Maximal tau(d)-rigid

Jacobsen KM, Jorgensen P (2020)
JOURNAL OF ALGEBRA 546: 119-134.

Zeitschriftenaufsatz | E-Veröff. vor dem Druck | Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor*in
Jacobsen, Karin MarieUniBi; Jorgensen, Peter
Abstract / Bemerkung
Let J be a 2-Calabi-Yau triangulated category, T a cluster tilting object with endomorphism algebra r. Consider the functor J(T, -) : J -> mod Gamma. It induces a bijection from the isomorphism classes of cluster tilting objects to the isomorphism classes of support tau-tilting pairs. This is due to Adachi, Iyama, and Reiten. The notion of (d+2)-angulated categories is a higher analogue of triangulated categories. We show a higher analogue of the above result, based on the notion of maximal tau(d)-rigid pairs. (C) 2019 The Authors. Published by Elsevier Inc.
Stichworte
d-Abelian category; (d+2)-Angulated category; Higher homological; algebra; Maximal d-rigid object; Maximal tau(d)-rigid pair
Erscheinungsjahr
2020
Zeitschriftentitel
JOURNAL OF ALGEBRA
Band
546
Seite(n)
119-134
ISSN
0021-8693
eISSN
1090-266X
Page URI
https://pub.uni-bielefeld.de/record/2941606

Zitieren

Jacobsen KM, Jorgensen P. Maximal tau(d)-rigid. JOURNAL OF ALGEBRA. 2020;546:119-134.
Jacobsen, K. M., & Jorgensen, P. (2020). Maximal tau(d)-rigid. JOURNAL OF ALGEBRA, 546, 119-134. doi:10.1016/j.jalgebra.2019.10.046
Jacobsen, K. M., and Jorgensen, P. (2020). Maximal tau(d)-rigid. JOURNAL OF ALGEBRA 546, 119-134.
Jacobsen, K.M., & Jorgensen, P., 2020. Maximal tau(d)-rigid. JOURNAL OF ALGEBRA, 546, p 119-134.
K.M. Jacobsen and P. Jorgensen, “Maximal tau(d)-rigid”, JOURNAL OF ALGEBRA, vol. 546, 2020, pp. 119-134.
Jacobsen, K.M., Jorgensen, P.: Maximal tau(d)-rigid. JOURNAL OF ALGEBRA. 546, 119-134 (2020).
Jacobsen, Karin Marie, and Jorgensen, Peter. “Maximal tau(d)-rigid”. JOURNAL OF ALGEBRA 546 (2020): 119-134.